Continuous and compact imbeddings of weighted Sobolev spaces. II

Bohumír Opic; Petr Gurka

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 78-94
  • ISSN: 0011-4642

How to cite

top

Opic, Bohumír, and Gurka, Petr. "Continuous and compact imbeddings of weighted Sobolev spaces. II." Czechoslovak Mathematical Journal 39.1 (1989): 78-94. <http://eudml.org/doc/13756>.

@article{Opic1989,
author = {Opic, Bohumír, Gurka, Petr},
journal = {Czechoslovak Mathematical Journal},
keywords = {Hardy inequality; continuous and compact imbeddings of weighted Sobolev spaces; weighted Lebesgue spaces; power-type weights; bounded domain},
language = {eng},
number = {1},
pages = {78-94},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Continuous and compact imbeddings of weighted Sobolev spaces. II},
url = {http://eudml.org/doc/13756},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Opic, Bohumír
AU - Gurka, Petr
TI - Continuous and compact imbeddings of weighted Sobolev spaces. II
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 78
EP - 94
LA - eng
KW - Hardy inequality; continuous and compact imbeddings of weighted Sobolev spaces; weighted Lebesgue spaces; power-type weights; bounded domain
UR - http://eudml.org/doc/13756
ER -

References

top
  1. Burenkov V. I., Mollifying operators with variable step and their application to approximation by infinitely differentiable functions, Proceedings of the Spring School held in Písek 1982, Teubner-Leipzig 1983. (1982) Zbl0536.46021MR0684996
  2. Gurka P., Opic B., Continuous and compact imbeddings of weighted Sobolev spaces I, Czechoslovak Math. J.38 (113) (1988), 611-617. (1988) Zbl0676.46030MR0962916
  3. Kufner A., Weighted Sobolev spaces, John Wiley & Sons, Chichester-New York-Brisbane-Toronto-Singapore 1985. (1985) Zbl0579.35021MR0802206
  4. Maz'ja V. G., Sobolev spaces, (Russian). Izdatelstvo Leningradskogo Universiteta, Leningrad 1985. (1985) Zbl0692.46023
  5. Opic B., Kufner A., Weighted Sobolev spaces and the N -dimensional Hardy inequality, (Russian). Trudy sem. S. L. Soboleva (1983), No. 1, 108-117. (1983) Zbl0545.46021MR0738991
  6. Opic B., Hardy's inequality for absolutely continuous functions with zero limits on both ends of the interval, (to appear). 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.